i had hyaluronidase because of tyndall effect. my skin is not back to normal yet. i didn't have any obvious bruising after the hyaluronidase injection, but my undereye area is still discolored (may have been discolored when i still had filler, but it is difficult to tell because of the tyndall effect). question: am i still bruised, could it be hemosiderin staining of post inflammatory hypigmentation?
10 Days After Hyaluronidase, Still Discolored? (photo)
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 3
Lower eyelid color after hyaluronidase
Some pinkness is common for 1 to 4 weeks after hyaluronidase. This will subside. It would help to see post op photos because this may be the way your eyelid looks. Be patient. I have had only great success with hyaluronidase so all will be well. You lower lid looks great over all. My Best, Dr C
Tyndall effect from fillers
The Tyndall effect under the eyes is a bluish-translucent discoloration from the filler (most often Juvederm) being placed too superficially, and showing through the thin skin there. What you are talking about is a brownish discoloration, which was either there before treatment but now you're much more focused on it because of the filler underneath, it's bruising, or it's a bit of hemosiderin staining. If it's one of the later two, it will resolve with time. If it's your actual skin, it will go back to looking like what it was before either after the filler dissolves on its own, or should you choose to have more hyaluronidase done, much quicker.
Tyndall effect or Bruising?
Hi Angel. If you still had some product left in the area after hyaluronidase, it would look like a pale blue or grey color. This does not appear to be the case with you. The reddish or purplish color is either some residual bruising or else it's just your natural color.
If before pictures were taken, you may want to go back to them to compare. Good luck.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.